MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the ventilator failed the internal leakage test during the pre-use check.There was no patient involvement.A third-party field service engineer (fse) has investigated the reported ventilator on-site.The fse replaced the air gas module to resolve the issue.Following the replacement, the ventilator passed all functional and safety tests and was cleared for clinical use.The device's logs were not provided for further analysis.The air gas module regulates the inspiratory gas flow and a faulty air gas module may affect the delivered volume or gas mixture (o2/air).The cause of the reported issue in this customer product complaint has been determined.The issue was related to the air gas module.The defective part was not returned for investigation despite our request.According to the information received, it was retained by the customer in accordance with their policy.
 
Event or Problem Description
It was reported that the ventilator failed the internal leakage test during the pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25542470
Report Number8010042-2026-0000815
Device Sequence Number10314974
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)200519
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown